For a while now, my urine has had a strong smell of latex. I have no other symptoms that occur regularly. Every now and then I will have abdominal twinges that are just annoying, but not really painful. I don't think those are related. I have had a total hysterectomy--about 5 years ago--so I don't think this is gynecological in any way. No use of latex condoms, or anything latex for that matter. I don't even use latex bandaids when I need one.
I also have this problem. Its really annoying and embarrassing. at first i thought it was a UTI so i took some AZO but it still smells like it. it seems that it is stronger after sex...i drink water all day long havent been able to try cranberry juice yet but im going too. i have no insurance and the only time i can go see a doctor wont be until next saturday at planned parenthood...
I have almost this exact situation. Frankly, my urine has never had this strange "pungent latex" stench until I became sexually active (6 or 7 months ago). It was almost immediate. But I practice safe sex, have only had one partner, and have returned to temporary celibacy for 2 months now, just to see if it makes any difference. The stench remains.
Out of morbid curiosity one time, I let my urine sit in the toilet one time, and when I returned half an hour later, the smell was far worse. It didnt even smell quite like urine anymore--- more like latex "gone bad". I dont even know how to describe it.
When I tried to bring it up with doctors, it got casually dismissed. Likely because I was being checked out for other issues (with my GP, I was visiting for a yeast infection at the time, so the doctor treated the urine situation as a by-product of that--which I dont buy at all. When I went to a separate walk-in women's health clinic months later, they ran tests for STIs, but they were all negative.)
Im going to try going back to the woman's clinic and demand a urine analysis that isnt assessed from the angle of screening for STIs, because it obviously cant be that. It's frustrating to worry over whether or not it's a sign of something far more serious and unrelated to sexual activity, and healthcare professionals approach it with such casualness.